| Model Number |
D400 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If additional pertinent information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) lead exhibited a high out of range shock lead impedance measurement of greater than 200 ohms.Technical services (ts) recommended programming options and defibrillation threshold (dft) testing.This device remains in service.No adverse patient effects were reported.